Efav: Day 1

Dear Selfie,

After 1 day of taking Efav, I already felt the side effects like dizziness, drowsiness and unusual vivid dreams. I heard myself smiling and laughing out loud last night. Good thing I had happy thoughts about YOU. Ayiiiii… hahaha

Anyhow, when I woke up i’m like a little groggy, like drunk, a bit dizzy but I still managed to eat my breakfast and take my first dose of meds this mornning.  I haven’t taken my 2nd round of Efav yet, I was told by YOU that I should take the meds when i’m about to sleep. So i’ll follow his advice.

That’s all for now, i’m having trouble concentrating, I guess it’s the meds.

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s